It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey there NotPerky... Glad you checked in. The achy legs and insomnia were the worse for me (besides the shaking which was not a w/d). I would keep walking around the house for most of the night, until I was literally bouncing off the walls. Then I would go lay down. I used Ambien as well to sleep. Most w/d's usually last 5-7 days and you are probably through the worse of it and you should start feeling better in the next couple of days. I use my memory of my last withdrawals as a reminder never to use opiates again, since I never want to go through that w/d process again.

It takes a while before your body is fully over the opiate addiction because it relied on the opiates to produce the endorphins (natural chemicals in your body that make you feel good) on their own. My formula was to stay busy and to seek out things and tasks that made me feel good in the past. You have to re-teach your body to make the endorphins naturally again. They have been on vacation for all that time and don't want to go back to work.

Just take each day, each hour, each moment and make the best of it and you'll be feeling chipper soon and you'll have to change your logon name to "FeelingPerky" :-)





All times are GMT -7. The time now is 06:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!